RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khvedelidze, Boris Vladimirovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 5

Number of views:
This page:1214
Abstract pages:4042
Full texts:1890
References:31
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21861
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196782

Publications in Math-Net.Ru
1982
1. M. Imanaliev, B. V. Khvedelidze, T. G. Gegelia, A. A. Babaev, A. I. Botashev, “Integral equations”, Differ. Uravn., 18:12 (1982),  2050–2069  mathnet  mathscinet
1975
2. B. V. Khvedelidze, “The method of Cauchy type integrals in discontinuous boundary value problems of the theory of holomorphic functions of a complex variable”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 7 (1975),  5–162  mathnet  mathscinet  zmath; J. Soviet Math., 7:3 (1977), 309–414
1961
3. B. V. Khvedelidze, “Regularization problem in the theory of integral equations with Cauchy kernel”, Dokl. Akad. Nauk SSSR, 140:1 (1961),  66–68  mathnet  mathscinet  zmath
1958
4. G. F. Mandzhabidze, B. V. Khvedelidze, “On Riemann–Privalov's problem with continuous coefficients”, Dokl. Akad. Nauk SSSR, 123:5 (1958),  791–794  mathnet  mathscinet  zmath
1955
5. B. V. Khvedelidze, “On the Riemann–Privalov problem in the theory of analytic functions”, Uspekhi Mat. Nauk, 10:3(65) (1955),  165–171  mathnet  mathscinet  zmath

1992
6. V. S. Vladimirov, L. D. Kudryavtsev, Yu. A. Mitropol'skii, S. M. Nikol'skii, B. V. Khvedelidze, “Georgii Semenovich Litvinchuk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:1(283) (1992),  221–223  mathnet  mathscinet; Russian Math. Surveys, 47:1 (1992), 271–274  isi
1990
7. P. V. Kerekesha, G. S. Litvinchuk, Yu. A. Mitropol'skii, Ya. S. Podstrigach, N. Ya. Tikhonenko, B. V. Khvedelidze, “Yurii Iosifovich Cherskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 45:4(274) (1990),  183–184  mathnet  mathscinet; Russian Math. Surveys, 45:4 (1990), 211–213  isi
1989
8. V. A. Babeshko, I. I. Vorovich, G. S. Litvinchuk, I. V. Ostrovskii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, “Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  187–190  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 227–230  isi
1988
9. B. V. Khvedelidze, E. V. Ishchenko, L. N. Chikvinidze, “Sukhumi workshop on the methods of complex analysis and integral equations”, Uspekhi Mat. Nauk, 43:4(262) (1988),  251–252  mathnet
1987
10. N. N. Bogolyubov, G. F. Mandzhabidze, O. A. Oleinik, S. L. Sobolev, B. V. Khvedelidze, “Il'ya Nestorovich Vekua (on his eightieth birthday)”, Uspekhi Mat. Nauk, 42:3(255) (1987),  213–217  mathnet  mathscinet; Russian Math. Surveys, 42:3 (1987), 237–242  isi
1982
11. A. V. Bitsadze, N. P. Vekua, A. Yu. Ishlinskii, L. I. Sedov, B. V. Khvedelidze, “Apollon Iosifovich Kalandiya (obituary)”, Uspekhi Mat. Nauk, 37:2(224) (1982),  175–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 197–200  isi
1981
12. N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (obituary)”, Uspekhi Mat. Nauk, 36:1(217) (1981),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 217–219
1978
13. I. I. Abdulaeva, B. V. Khvedelidze, “Mathematical School in Sukhumi”, Uspekhi Mat. Nauk, 33:1(199) (1978),  250–251  mathnet
1976
14. G. S. Litvinchuk, L. G. Mikhailov, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 31:4(190) (1976),  289–297  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:4 (1976), 227–237
1975
15. G. Ya. Areshkin, V. P. Il'in, B. V. Khvedelidze, G. S. Chogoshvili, “David Fomich Kharazov (obituary)”, Uspekhi Mat. Nauk, 30:6(186) (1975),  153–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:6 (1975), 155–160

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020